RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 50, Issue 6(306)  


Spin generalization of the Ruijsenaars–Schneider model, the non-Abelian Toda chain, and representations of the Sklyanin algebra
I. M. Krichever, A. V. Zabrodin
3
The Laplace method for probability measures in Banach spaces
V. I. Piterbarg, V. R. Fatalov
57
Irina Yakovlevna Dorfman (obituary)
O. I. Mokhov, S. P. Novikov, A. K. Pogrebkov
151
Naum Il'ich Feld'man (obituary)
N. M. Korobov, Yu. V. Nesterenko, A. B. Shidlovskii
157

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Planar trees and their monodromy groups
Yu. Yu. Kochetkov
163
On non-local Hamiltonian operators of hydrodynamic type connected with Whitham's equations
V. L. Alekseev
165
Construction of modules over quantum polynomials
V. A. Artamonov
167
Local analysis of singularities of an invertible system of ordinary differential equations
A. D. Bruno, A. Soleev
169
Exactly soluble periodic two-dimensional Schrödinger operators
A. P. Veselov, S. P. Novikov
171
Calculation of the cost of one American-type option
S. N. Volkov
173
Normal forms of folded elementary singular points
A. A. Davydov, L. Ortiz-Bobadil'ya
175
On fluctuations of Wulff's shape in a two-dimensional Ising model
O. O. Griniv, R. L. Dobrushin
177
Compact and completely bounded metric spaces and isometric embeddings
S. D. Iliadis
179
On the distribution of eigenvalues of degenerate far from self-conjugate elliptic differential operators
S. A. Iskhokov
181
New examples of Einstein metrics on smooth manifolds
V. F. Kirichenko
183
Bifurcation of auto-oscillations in a special case, close to critical, of a multiple pair of pure imaginary roots with a Jordan box
Yu. S. Kolesov
185
On the estimation of an autoregressive parameter on the basis of the generalized method of least squares
V. V. Konev, S. M. Pergamenshchikov
187
Kharitonov's theorem for weakly non-stationary systems
A. Yu. Levin
189
On the Weierstrass cubic for hyperelliptic functions
D. V. Leikin
191
Canonical coordinates on orbits of a co-adjoint representation of certain semidirect products of Lie groups
T. L. Mordasheva
193
Stationary probability distributions for a non-commutative Markov chain
E. A. Morozova
195
Inequalities of the type of root inequalities for elastic multistructures
S. A. Nazarov
197
Trigonometric tensors on algebraic curves of arbitrary genus. An analogue of the Sturm–Hurwitz theorem
S. M. Natanzon
199
On Abhyankar quasi-rational singularities
S. Yu. Orevkov
201
Elliptic polynomials
F. B. Pakovich
203
On homogeneous supermanifolds of dimension $2\mid 2$
O. V. Platonova
205
On non-unique solubility and insolubility of an analytic infinite-dimensional ordinary differential equation of chain type
L. D. Pustyl'nikov
207
Baire isomorphisms and dimensionality
E. G. Pytkeev
209
The existence of a Gibbs random field for systems of particles with impulses
E. V. Radkevich
211
A functional view of Szemeredi's theorem. A remark on multiple intermixing of flows
V. V. Ryzhikov
213
Splines and manifolds
I. V. Savel'ev
215
Minimal topologies on acting groups
Yu. M. Smirnov
217
Non-self-conjugate singular perturbations: a model of transition from a discrete to a continuous spectrum
S. A. Stepin
219
Plane modules and distributivity
A. A. Tuganbaev
221

Mathematical Events
Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)
O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov
223
Andrei Borisovich Shidlovskii (on his eightieth birthday)
O. B. Lupanov, Yu. V. Nesterenko, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, P. L. Ul'yanov
229
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019